JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MAXIMAL COLUMN RANKS AND THEIR PRESERVERS OF MATRICES OVER MAX ALGEBRA
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MAXIMAL COLUMN RANKS AND THEIR PRESERVERS OF MATRICES OVER MAX ALGEBRA
Song, Seok-Zun; Kang, Kyung-Tae;
  PDF(new window)
 Abstract
The maximal column rank of an m by n matrix A over max algebra is the maximal number of the columns of A which are linearly independent. We compare the maximal column rank with rank of matrices over max algebra. We also characterize the linear operators which preserve the maximal column rank of matrices over max algebra.
 Keywords
max algebra;rank;maximal column rank;monomial;linear operator;
 Language
English
 Cited by
1.
MAXIMAL COLUMN RANK PRESERVERS OF INTEGER MATRICES,;;

대한수학회논문집, 2007. vol.22. 2, pp.195-205 crossref(new window)
 References
1.
Linear Algebra Appl., 1998. vol.275-276. pp.3-18 crossref(new window)

2.
Linear and Multilinear Algebra, 2000. vol.48. pp.149-164 crossref(new window)

3.
Linear Algebra Appl., 1984. vol.59. pp.55-77 crossref(new window)

4.
Linear and Multilinear Algebra, 1992. vol.31. pp.37-46 crossref(new window)

5.
Linear and Multilinear Algebra, 1994. vol.36. pp.305-313 crossref(new window)

6.
General Algebra and Application, 2000. vol.20. pp.255-265